Alert archive / Washington / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 7, NWS Spokane, WA

June 12, 2009Spokane County, Washington

NWS Spokane, WA issued this severe thunderstorm warning at Jun 12, 2009, 6:34 PM PDT for Spokane County, Washington. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2009, 6:34 PM PDT (01:34 UTC)
Expired
Jun 12, 2009, 7:15 PM PDT
In force
41 min
Issued by
NWS Spokane, WA
Area
Storm-based polygon

County Spokane County, WA

The radar

The Spokane radar (KOTX), 22 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 7:19 PM PDTHAIL 0.54 W Cheney, WA0.5 INCH HAIL REPORTED. SOME ACCUMULATION ON THE GROUND. SPOTTER SP60

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 1.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2009-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2009-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3171 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS56 KOTX 130134
SVROTX
WAC063-130215-
/O.NEW.KOTX.SV.W.0007.090613T0134Z-090613T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
634 PM PDT FRI JUN 12 2009

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL SPOKANE COUNTY IN EASTERN WASHINGTON...

* UNTIL 715 PM PDT

* AT 632 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR TYLER...OR 6 MILES WEST OF CHENEY...AND
  MOVING NORTH AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  MEDICAL LAKE AND INTERSTATE 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4758 11765 4743 11764 4739 11779 4747 11783
      4754 11783
TIME...MOT...LOC 0133Z 165DEG 6KT 4746 11771

$$

FRIES
1 follow-up statement
000 
WWUS56 KOTX 130153
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
653 PM PDT FRI JUN 12 2009

WAC063-130215-
/O.CON.KOTX.SV.W.0007.000000T0000Z-090613T0215Z/
SPOKANE WA-
653 PM PDT FRI JUN 12 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM PDT
FOR WEST CENTRAL SPOKANE COUNTY...

AT 651 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL.  THIS STORM WAS LOCATED ABOUT 3 MILES SOUTHWEST OF MEDICAL 
LAKE...OR 7 MILES WEST OF CHENEY...MOVING NORTH AT 10 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4758 11765 4747 11768 4747 11778 4754 11783
TIME...MOT...LOC 0152Z 167DEG 8KT 4751 11772

$$

FRIES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 4:42 PM PDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 12, 4:42 PM PDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
442 PM PDT FRI JUN 12 2009

.SYNOPSIS...
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE FRIDAY
EVENING. A DISTURBANCE TRACKING IN FROM OREGON WILL KEEP THE
SHOWER CHANCES GOING ACROSS SOUTHERN WASHINGTON AND CENTRAL IDAHO
OVERNIGHT. A MOIST WEATHER SYSTEM MOVES INTO THE REGION FOR THE
WEEKEND...INCREASING THE REGION WIDE THREAT OF SHOWERS AND
THUNDERSTORMS. THE POSSIBILITY EXIST FOR A FEW STRONG THUNDERSTORMS
....CONTAINING BRIEF HEAVY RAIN AND HAIL. THE UNSETTLED WEATHER
PATTERN IS EXPECTED TO LAST INTO NEXT WEEK...WITH SEASONAL
TEMPERATURES AND THE CHANCE OF MAINLY MOUNTAIN SHOWERS AND
THUNDERSTORMS.

&&

.DISCUSSION...
TONIGHT...THE INLAND NORTHWEST WILL BE UNDER THE INFLUENCE OF
COLLIDING BOUNDARIES...AS THE RIDGE ALOFT WEAKENS AND SHRINKS TO
THE EAST. ONE SUCH BOUNDARY IS DRIFTING IN THE NORTHERN STREAM AND
HAS HELPED FIRE OFF CONVECTION ALONG THE CANADIAN BORDER IN THE
MOUNTAINS OF NORTHEAST WASHINGTON AND FAR NORTH IDAHO. THERE IS
LITTLE SHEER IN THE AREA...AND THE CONVECTION IS DRIVEN BY THE
TERRAIN. SO THE STORMS WILL DRIFT ALONG THE RIDGE LINES TO
PROPAGATE. ACROSS OREGON...ANOTHER BOUNDARY WILL GRADUALLY LIFT
NORTHEAST GUIDED BY A MID LEVEL SHORTWAVE. THE MODELS ARE FAIRLY
CONSISTENT ON TAKING THIS SHORTWAVE ACROSS THE IDAHO PANHANDLE
INTO EASTERN WASHINGTON. THIS WILL PROVIDE THE LIFT AND
INSTABILITY FOR CONVECTION TO CONTINUE THROUGH MUCH OF THE
NIGHT...AS THE TERRAIN DRIVEN INSTABILITY TAPERS OFF OVERNIGHT.
SMALL HAIL...HEAVY DOWNPOURS AND OCCASIONAL LIGHTNING ARE POSSIBLE
WITH THESE CELLS. SKIES WILL REMAIN PARTLY TO MOSTLY CLOUDY
OVERNIGHT...KEEPING TEMPERATURES MILD AS WINDS REMAIN LIGHT AND
TERRAIN DRIVEN. /RFOX.

SATURDAY THROUGH MONDAY...A LONG-WAVE TROUGH WILL DOMINATE THE
WEST. EMBEDDED SHORT-WAVES ROUNDING IT WILL WORK WITH INSTABILITY
AND INCREASING MOISTURE TO BRING THE INLAND NW AN INCREASING RISK
FOR SHOWERS AND THUNDERSTORMS INTO SUNDAY. HOWEVER BY MONDAY A
MORE STABLE WESTERLY FLOW BEGINS TO DEVELOP. THIS WILL DECREASE
PRECIPITATION CHANCES IN THE LEE OF THE CASCADES AND PUSH THE
FOCUS FOR STORMS TO THE EASTERN CWA. MODELS ARE STILL WAFFLING
WITH THE PRECISE DETAILS OF SOME OF THE FEATURES (ESPECIALLY THE
TIMING/PLACEMENT OF SYNOPTIC FORCING)...SO THE FORECAST WILL
CONTINUE TO BE FINE-TUNED.

THE SOUTHERLY FLOW THAT BEGINS FRIDAY NIGHT WILL CONTINUE THROUGH
THE PERIOD...ALLOWING MOISTURE TO INVADE. PWATS INCREASE TO BETWEEN
120-180 PERCENT OF NORMAL INTO SUNDAY. DEW POINTS ARE PROJECTED TO
RISE INTO THE MID-40S TO LOWER 50S OVER MUCH OF THE CWA SATURDAY.
THEN THE FOCUS OF THESE HIGHER DEW POINTS IS PROJECTED TO SHIFT
AWAY FROM THE LEE OF THE CASCADES SUNDAY INTO MONDAY AS THE FLOW
TURNS MORE SOUTHWESTERLY. AVERAGE AFTERNOON SBCAPE RISE TO BETWEEN
200 AND 700 J/KG AND LIS DROP TO BETWEEN 0 AND -2 C. BOTH CAPE
AND LI ARE MORE HIGHLY FOCUSED NORTH OF LINE FROM MAZAMA TO WALLA
WALLA SATURDAY. THEN...SIMILAR TO THE DEW POINTS...INSTABILITY
GRADUALLY ERODES FROM THE LEE OF THE CASCADES SUNDAY AND
ESPECIALLY INTO MONDAY. AFTER SUNSET THE SURFACE INSTABILITY WANES
BUT SOME MARGINALLY NEGATIVE DTHETA/DZ LAPSE RATES (ELEVATED
INSTABILITY) LINGERS. THE AVERAGE 0-6KM SHEAR REMAINS UNDER
20KTS...SUGGESTING MOST STORMS THAT DEVELOP WILL BE SLOW-MOVING
PULSE STORMS AND THE MAIN THREAT WILL BE LOCALLY HEAVY RAINS.

NOW THAT WE HAVE CONSIDERED MOISTURE AND INSTABILITY...WE NEED
SOME FOCUSING AND/OR LIFTING MECHANISMS. THROUGH THE PERIOD THE
SHORT-WAVE RIDGE TO THE NORTH WILL BEGIN TO FLATTEN AND MOVE EAST.
THE 500H CLOSED LOW EMBEDDED IN THE LONG-WAVE TROUGH WILL SHIFT
SOUTH FROM SW OREGON AND THEN EAST TOWARD THE GREAT BASIN...OPENING
AS IT DOES SO. ALL THIS WILL BE IN RESPONSE TO A 100KT JET CROSSING
TO THE EASTERN PACIFIC. THIS SHIFTING PATTERN WILL ALLOW SOME
DISTURBANCES TO MAKE PROGRESS INTO OR NEAR THE AREA.

SATURDAY...A MID-LEVEL SHORT-WAVE (NEAR EASTERN OREGON AND LOWER
IDAHO FRIDAY EVENING) WILL LIFT THROUGH THE REGION...APPROACHING
THE CANADIAN BORDER BY LATE AFTERNOON. THE GFS/ECMWF/UKMET TAKE
THE FEATURE ON A NNW TRACK. THE NAM HAS A MORE NNE TRACK. ATTM
THE NAM SEEMS TO BE THE OUTLIER. SO WITH THE AID OF THIS
SHORT-WAVE...LOOK FOR A RISK FOR SCATTERED SHOWERS AND
THUNDERSTORMS ALONG AND NORTH OF A LINE FROM WENATCHEE TO
SANDPOINT. THERE WILL ALSO REMAIN A RISK FOR ISOLATED TO MORE
WIDELY SCATTERED SHOWERS AND STORMS OVER THE SOUTHERN CWA.
CONVECTION IN GENERAL IS EXPECTED TO INCREASE WITH AFTERNOON
HEATING.

SATURDAY NIGHT INTO SUNDAY...THE AFOREMENTIONED 500H CLOSED LOW
MOVES EAST AND THE 700H LOW TRACKS OVER LOWER IDAHO AND INTO LOWER
MONTANA. A THETA-E RIDGE EDGES TOWARD THE SOUTHEAST CWA DURING
THIS PERIOD...BRINGING A MORE FOCUSED RISK FOR SHOWERS AND STORMS
FROM THE BLUE MOUNTAINS THROUGH THE PANHANDLE. OTHER SCATTERED TO
ISOLATED SHOWERS/STORMS WILL BE A RISK ACROSS THE REMAINDER OF THE
CWA. HOWEVER BEING REMOVED FROM THE FOCUSING MECHANISM...THE
LARGEST RISK WILL REMAIN DURING THE AFTERNOON AND EVENING HOURS.

SUNDAY NIGHT INTO MONDAY...THE APPROACHING PACIFIC JET BRINGS A
DEEPENING SHORT-WAVE TOWARD THE COAST...WHILE THE MONTANA LOW
CONTINUES TO SLIP EAST. A WEAK THETA-E RIDGE LINGERS NEAR THE EAST
TO NORTH-CENTRAL CWA. ALONG WITH A WEST TO SW FLOW...THIS WILL
CONTINUE TO FOCUS A HIGHER SHOWER AND THUNDERSTORM RISK FROM THE
NORTHERN MOUNTAINS TO THE PANHANDLE. MORE WIDELY SCATTERED STORMS
WILL BE POSSIBLE OVER THE REST OF THE EASTERN CWA. THE APPROACHING
PACIFIC SHORT-WAVE (THOUGH MOST OF THE ENERGY SPLITS SOUTH) WILL
ALSO BRING A RISK FOR SHOWERS TO THE CASCADES. THE LEE-SIDE ZONES
ARE EXPECTED TO REMAIN DRY WITH THE MORE STABLE WESTERLY FLOW.

TEMPERATURES ARE EXPECTED TO REMAIN ABOVE NORMAL...BUT A GENERAL
COOLING TREND IS FORECAST INTO SUNDAY. THIS IS ESPECIALLY EXPECTED
OVER THE SOUTHEAST TO EASTERN CWA...AS CLOUDS AND PRECIPITATION
INHIBIT VALUES FROM REACHING THEIR FULL DAYTIME POTENTIALS.
HOWEVER THE INCREASED CLOUDS AND MOISTURE WILL HELP TO KEEP
OVERNIGHT LOWS RELATIVELY MILD. /JCOTE

MONDAY NIGHT THROUGH FRIDAY...FORECAST MODELS ARE IN GENERALLY
GOOD AGREEMENT DURING THIS PERIOD WITH A ZONAL FLOW PATTERN OVER
THE AREA. THE GFS AND ECMWF MODELS DO SHOW ONE SYSTEM MOVING
THROUGH IN THE ZONAL FLOW ON WEDNESDAY...OTHERWISE MOISTURE LOOKS
LIKE A LIMITING FACTOR DURING THE PERIOD SO OTHER THAN A FEW POSSIBLE
MOUNTAIN SHOWERS A DRY FORECAST IS EXPECTED FOR MOST LOCATIONS.
HIGH TEMPERATURES ARE EXPECTED TO BE NEAR TO SLIGHTLY ABOVE NORMAL
THROUGH THE PERIOD.

CONCERNING THE WEDNESDAY SYSTEM...THE GFS TENDS TO SPLIT THE
ENERGY OF THE INCOMING SYSTEM...WITH MOST LOCATIONS REMAINING DRY
EXCEPT FOR N IDAHO WHERE UPSLOPE FLOW RINGS OUT SOME SHOWERS. THE
ECMWF MODEL SHOWS A STRONGER SYSTEM WITH NO SPLITTING...BUT STILL
FAVORS N IDAHO DUE TO UPSLOPE FLOW. THUS A CHANCE OF SHOWERS IS
EXPECTED FOR N IDAHO WED...WHILE DRY CONDITIONS SHOULD BE THE RULE
IN THE LEE OF THE CASCADES AND MOST LIKELY EXTENDING EAST INTO THE
UPPER COLUMBIA BASIN AND SPOKANE AREA WHERE DOWNSLOPE FLOW OFF THE
CASCADES WILL OCCUR. JW

&&

.AVIATION...
AN UNSTABLE ATMOSPHERE WILL PROMOTE SCT -SHRA AND ISOLD TSRA THROUGH
AROUND 04Z.  THEN A SHORT WAVE WILL MOVE NORTH OUT OF OREGON INTO
WASHINGTON AND PORTIONS OF N IDAHO LATE THIS EVENING INTO SATURDAY
MORNING FOR CONTINUED SCT -SHRA AND A SLIGHT CHANCE OF A
THUNDERSTORM.  INSTABILITY WILL INCREASE AGAIN ON SATURDAY AFTERNOON
WITH ISOLD TSRA EXPECTED TO DEVELOP ONCE AGAIN.  SMALL HAIL AND
GUSTY WINDS WILL BE COMMON WITH TSTMS.  CIGS AT THE TAF SITES SHOULD
REMAIN VFR EVEN UNDER HEAVIER SHOWERS GIVEN HIGH CLOUD BASES.  JW

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        56  80  58  75  56  77 /  30  50  40  50  40  40
COEUR DALENE  52  80  55  75  53  75 /  40  50  50  50  50  50
PULLMAN        49  79  51  72  48  74 /  50  40  50  50  50  30
LEWISTON       57  84  59  79  58  80 /  50  40  40  50  50  30
COLVILLE       53  83  53  83  52  80 /  30  50  40  40  40  50
SANDPOINT      49  78  49  76  50  74 /  30  50  50  50  50  50
KELLOGG        52  78  56  73  54  72 /  60  50  50  60  60  50
MOSES LAKE     58  85  60  83  56  84 /  20  30  20  20  20  10
WENATCHEE      60  83  63  84  59  84 /  20  50  20  20  10  10
OMAK           55  83  57  84  55  85 /  30  50  40  20  20  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...NONE.
&&
Hazardous weather outlook, Jun 12, 6:04 AM PDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
604 AM PDT FRI JUN 12 2009

IDZ001>004-026-027-WAZ031>038-041>044-131315-
NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
604 AM PDT FRI JUN 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 12, 5:48 PM PDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
548 PM PDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             3 NE WARDEN             46.99N 119.00W
06/12/2009  E0.88 INCH       GRANT              WA   TRAINED SPOTTER

            NICKEL SIZED HAIL. SPOTTER GR49

&&

FONTENOT
Special weather statement, Jun 12, 5:51 PM PDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
551 PM PDT FRI JUN 12 2009

WAZ034-130115-
GRANT WA-
551 PM PDT FRI JUN 12 2009

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL GRANT COUNTY IN CENTRAL WASHINGTON

UNTIL 615 PM PDT

AT 547 PM PDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
WARDEN..MOVING WEST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS HAS BEEN REPORTED NEAR WARDEN WITH
THIS STORM.  HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  WARDEN AND RURAL EASTERN GRANT COUNTY...

LAT...LON 4694 11933 4711 11925 4705 11900 4692 11900
TIME...MOT...LOC 0050Z 095DEG 10KT 4699 11904

JW

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 5:51 PM PDTSpecial Weather StatementOTXGrant24 min
Jun 12, 7:02 PM PDTSpecial Weather StatementOTXSpokane58 min
Jun 12, 7:08 PM PDTSevere Thunderstorm WarningOTXSpokane33 min
Jun 13, 12:18 PM PDTAreal Flood AdvisoryOTXChelan56 min

Nearby

Severe Thunderstorm Warnings in Washington, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.